Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2006, Article ID 36829, 17 pages
http://dx.doi.org/10.1155/JAM/2006/36829

Spline coalescence hidden variable fractal interpolation functions

1Mathematics Group, Birla Institute of Technology and Science, Pilani, Goa Campus, Vasco da Gama, Goa 403726, India
2Department of Mathematics and Statistics, Indian Institute of Technology Kanpur, Kanpur 208 016, India

Received 13 February 2006; Revised 13 July 2006; Accepted 8 August 2006

Copyright © 2006 A. K. B. Chand and G. P. Kapoor. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. F. Barnsley, “Fractal functions and interpolation,” Constructive Approximation, vol. 2, no. 4, pp. 303–329, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. M. F. Barnsley, Fractals Everywhere, Academic Press, Massachusetts, 1988. View at Zentralblatt MATH · View at MathSciNet
  3. M. F. Barnsley, J. Elton, D. Hardin, and P. R. Massopust, “Hidden variable fractal interpolation functions,” SIAM Journal on Mathematical Analysis, vol. 20, no. 5, pp. 1218–1242, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. F. Barnsley and A. N. Harrington, “The calculus of fractal interpolation functions,” Journal of Approximation Theory, vol. 57, no. 1, pp. 14–34, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. M. F. Barnsley and L. P. Hurd, Fractal Image Compression, A K Peters, Massachusetts, 1993. View at Zentralblatt MATH · View at MathSciNet
  6. A. K. B. Chand, A study on coalescence and spline fractal interpolation function, M.S. thesis, IIT Kanpur, Kanpur, 2005.
  7. A. K. B. Chand and G. P. Kapoor, “Hidden variable bivariate fractal interpolation surfaces,” Fractals, vol. 11, no. 3, pp. 277–288, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. A. K. B. Chand and G. P. Kapoor, “Generalized cubic spline fractal interpolation functions,” SIAM Journal on Numerical Analysis, vol. 44, no. 2, pp. 655–676, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  9. A. K. B. Chand and G. P. Kapoor, “Coalescence hidden variable fractal interpolation functions and its smoothness analysis,” preprint, 2005, http://arxiv.org/abs/math.DS/0511073.
  10. H. H. Hardy and R. A. Beier, Fractals in Reservoir Engineering, World Scientific, Singapore, 1994.
  11. J. E. Hutchinson, “Fractals and self-similarity,” Indiana University Mathematics Journal, vol. 30, no. 5, pp. 713–747, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. B. B. Mandelbrot, The Fractal Geometry of Nature, W. H. Freeman, California, 1977. View at Zentralblatt MATH
  13. P. Maragos, “Fractal aspects of speech signals: dimension and interpolation,” in International Conference on Acoustics, Speech, and Signal Processing (ICASSP '91), vol. 1, pp. 417–420, Ontario, 1991.
  14. P. R. Massopust, Fractal Functions, Fractal Surfaces, and Wavelets, Academic Press, California, 1994. View at Zentralblatt MATH · View at MathSciNet
  15. D. S. Mazel and M. H. Hayes, “Using iterated function systems to model discrete sequences,” IEEE Transactions on Signal Processing, vol. 40, no. 7, pp. 1724–1734, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. M. A. Navascués, “Fractal polynomial interpolation,” Zeitschrift für Analysis und ihre Anwendungen, vol. 24, no. 2, pp. 401–418, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. M. A. Navascués and M. V. Sebastián, “Some results of convergence of cubic spline fractal interpolation functions,” Fractals, vol. 11, no. 1, pp. 1–7, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. M. A. Navascués and M. V. Sebastián, “Generalization of Hermite functions by fractal interpolation,” Journal of Approximation Theory, vol. 131, no. 1, pp. 19–29, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. M. A. Navascués and M. V. Sebastián, “Smooth fractal interpolation,” Journal of Inequalities and Applications,, vol. 2006, Article ID 78734, p. 20, 2006. View at Google Scholar